CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Simultaneous dimension reduction and adjustment for confounding variation 期刊论文
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, 2016, 卷号: 113, 期号: 51, 页码: 14662-14667
Authors:  Lin, Zhixiang;  Yang, Can;  Zhu, Ying;  Duchi, John;  Fu, Yao;  Wang, Yong;  Jiang, Bai;  Zamanighomi, Mahdi;  Xu, Xuming;  Li, Mingfeng;  Sestan, Nenad;  Zhao, Hongyu;  Wong, Wing Hung
Favorite  |  View/Download:74/0  |  Submit date:2018/07/30
dimension reduction  confounding variation  transcriptome  
Numerical algorithms and simulations for reflected backward stochastic differential equations with two continuous barriers 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 卷号: 236, 期号: 6, 页码: 1137-1154
Authors:  Xu, Mingyu
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
Backward stochastic differential equations with two continuous barriers  Penalization method  Discrete Brownian motion  Numerical simulation  
NUMERICAL ALGORITHMS FOR BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH 1-D BROWNIAN MOTION: CONVERGENCE AND SIMULATIONS 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2011, 卷号: 45, 期号: 2, 页码: 335-360
Authors:  Peng, Shige;  Xu, Mingyu
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Backward stochastic differential equations  reflected stochastic differential equations with one barrier  numerical algorithm  numerical simulation  
Reflected BSDE with a constraint and its applications in an incomplete market 期刊论文
BERNOULLI, 2010, 卷号: 16, 期号: 3, 页码: 614-640
Authors:  Peng, Shige;  Xu, Mingyu
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
American options in an incomplete market  backward stochastic differential equation with a constraint  reflected backward stochastic differential equation  
Comparison theorems for forward backward SDEs 期刊论文
STATISTICS & PROBABILITY LETTERS, 2009, 卷号: 79, 期号: 4, 页码: 426-435
Authors:  Wu, Zhen;  Xu, Mingyu
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Sobolev solution for semilinear PDE with obstacle under monotonicity condition 期刊论文
ELECTRONIC JOURNAL OF PROBABILITY, 2008, 卷号: 13, 页码: 1035-1067
Authors:  Matoussi, Anis;  Xu, Mingyu
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
backward stochastic differential equation  reflected backward stochastic differential equation  monotonicity condition  stochastic flow  partial differential equation with obstacle  
非齐型空间上triebellizorkin空间的t1定理 期刊论文
数学学报, 2006, 卷号: 49, 期号: 4, 页码: 779
Authors:  韩彦昌;  许明
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
非齐次空间上的奇异积分交换子的有界性 期刊论文
数学年刊a辑, 2005, 卷号: 026, 期号: 001, 页码: 121
Authors:  许明
Favorite  |  View/Download:40/0  |  Submit date:2020/01/10